# SDR SWAA2024090617738

- Difficulty date: July 26, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 65,251 hours, 39,171 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LOWER ANGLE BS 694 AND BL 0 AT CENTER SECTION 2024-472999<[01] TOOLS USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 23-JAN-25; TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 112820025; DUE DATE: 22-JAN-25;[02] REPLACED ANGLE LOC BS 694 AND BL 0 AT CENTER SECTION IAW B737-700 DWG: 273A9110; SHEE:6; REV:A AND SRM 51-40-02 SEE INDIVIDUAL SIGNOFF BELOW;[03] REPLACED ANGLE LOC BS 694 AND BL 0 AT CENTER SECTION IAW B737-700 DWG: 273A9110; SHEE:6; REV:A AND SRM 51-40-02 SEE INDIVIDUAL SIGNOFF BELOW
